# SDR FDEA201010053908

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 313N50428
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT FAIRING ASSY - SCREW PULLED THRU O/B PANEL SKIN AT AFT DRAIN TUBES. DAMAGED SKIN PANEL ON NR 1 PYLON AFT FAIRING ASSY REMOVED AND REPLACED IAW SRM 51-40-02 REV. 100.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
